skip to main content
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

An ancient elliptic locus

Scheinerman, Ed

The American Mathematical Monthly, Feb, 2010, Vol.117(2), p.161-166 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Montone convergence theorem for the Riemann integral

Thomson, Brian S. ; Scheinerman, Ed

The American Mathematical Monthly, June-July, 2010, Vol.117(6), p.547-550 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

A short proof of combinatorial Nullstellensatz

Scheinerman, Ed ; Micha?ek, Mateusz

The American Mathematical Monthly, Nov, 2010, Vol.117(9), p.821-822 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

A continuous bijection from [l.sup.2] onto a subset of [l.sup.2] whose inverse is everywhere discontinuous

Creswell, Sam H. ; Scheinerman, Ed

The American Mathematical Monthly, Nov, 2010, Vol.117(9), p.823-827 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Counting interesting elections

Pudwell, Lara K. ; Rowland, Eric S. ; Scheinerman, Ed

The American Mathematical Monthly, Feb, 2010, Vol.117(2), p.167-174 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Indefinite quadratic forms and the invariance of the interval in special relativity

Elton, John H. ; Scheinerman, Ed

The American Mathematical Monthly, June-July, 2010, Vol.117(6), p.540-547 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Approximations to pi derived from integrals with nonnegative integrands

Scheinerman, Ed

The American Mathematical Monthly, Feb, 2009, Vol.116(2), p.166-172 [Periódico revisado por pares]

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

Another Continued Fraction for π

Scheinerman, Ed ; Pickett, Thomas J. ; Coleman, Ann

The American Mathematical Monthly, 1 December 2008, Vol.115(10), pp.930-933 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

How to compute sum by solving triangles

Scheinerman, Ed ; Passare, Mikael

The American Mathematical Monthly, Oct, 2008, Vol.115(8), p.745-752 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

A Simple Complex Analysis and an Advanced Calculus Proof of the Fundamental Theorem of Algebra

Scheinerman, Ed ; Schep, Anton R.

The American Mathematical Monthly, 1 January 2009, Vol.116(1), pp.67-68 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até

Base de Dados/Biblioteca 

  1. OneFile (GALE)  (13)
  2. JSTOR Archival Journals  (10)
  3. IngentaConnect  (9)
  4. arXiv  (1)
  5. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.